# SDR SWAA2016022349257

- Difficulty date: February 3, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 42,041 hours, 24,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORRODED, BETWEEN BS 794+4 - 794+23, RBL 13.8.  R & R RAIL SECTION IAW EA.  R & R DAMAGED SUPPORT RAIL SECTION IAW EA 1-A53-8210 REV 2.
